# SDR DALA2019082604949

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 64,505 hours, 50,464 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Sparks
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLT, CENTER WINDSHIELD WINDOW HEAT CONNECTION SPARKED AND MADE LOUD POPPING SOUND. REMOVED AND REPLACED CENTER WINDSHIELD IAW MD88 AMM 56-10-01C. LEAK CK GOOD. WINDOW HEAT CKS GOOD PER MD88 AMM 30-41. WINDOW, COCKPIT OFF 09-5611-9-0013 S/N 31037 ON 09-5611-9-0013 S/N 30782 (LP6031362)
